Refine Categories

ListList GridGrid
"

codeine phosphate

"
Showing 1 - 15 of 16
Sort By
View
Page  2  of 2 | Next

Codral PE Cold & Flu Day & Night 48 Tablets

Catalogue Number: 653298

…- Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night Tablets contain: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

$16.69 Add to Cart

Codral PE Cold & Flu Day & Night 24 Tablets

Catalogue Number: 642098

…- Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night Tablets contain: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

$10.69 Add to Cart

Demazin PE Cold & Flu Relief 24 Tablets

Catalogue Number: 723427

…as necessary Maximum dose: 8 tablets in 24 hours Not suitable for children under the age of 12. . Active ingredients: Paracetamol 500 mg, Codeine phosphate 9 mg Phenylephrine hydrochloride 5 mg Does not contain: Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat…

$10.49 Add to Cart

Demazin PE Cold & Flu Relief 48 Tablets

Catalogue Number: 733425

…as necessary Maximum dose: 8 tablets in 24 hours Not suitable for children under the age of 12. . Active ingredients: Paracetamol 500 mg, Codeine phosphate 9 mg Phenylephrine hydrochloride 5 mg Does not contain: Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat…

$14.99 Add to Cart

Codral Multi Action 48 Tablets

Catalogue Number: 939848

…Nose - Runny nose - Sneezing/Watery Eyes Not suitable for children under 6 years of age. Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Contains Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2mg

$14.99 Add to Cart

Codral Multi Action 24 Tabs

Catalogue Number: 929841

…Nose - Runny nose - Sneezing/Watery Eyes Not suitable for children under 6 years of age. Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Contains Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2mg

$10.69 Add to Cart

Panadeine Forte 20 Tablets

Catalogue Number: 571735

Paracetamol 500mg Codeine Phosphate 30mg Indications Panadeine Forte is used to relieve moderate to severe pain and fever. Panadeine Forte contains paracetamol and codeine. Paracetamol and codeine work together to stop the pain messages from getting through to the brain. Paracetamol also acts in the…

Consumer Medical Information

Prescription Required

$8.99 Add to Cart
PBS safety net SN card$2.09 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 24 Tablets

Catalogue Number: 713420

…dose: 6 DAY 2 NIGHT tablets in 24 hours Not suitable for children under 12 years of age. Active ingredients: DAY Tablet: Paracetamol 500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5 mg NIGHT Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg Chlorpheniramine maleate 2 mg Does…

$10.39 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 48 Tablets

Catalogue Number: 742924

…dose: 6 DAY 2 NIGHT tablets in 24 hours Not suitable for children under 12 years of age. Active ingredients: DAY Tablet: Paracetamol 500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5 mg NIGHT Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg Chlorpheniramine maleate 2 mg Does…

$12.99 Add to Cart

Enter your email address to receive our exclusive offers!